# SDR 7C7A2018040900340

- Difficulty date: April 6, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 43,431 hours, 50,066 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Track
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE TO FWD CARGO DOOR TRACK PN:85230460, PERMANENT ALLOWANCE FOR CHAFE DAMAGE PROVIDED BY ECO 008.52-18.07 AND RD 8-52-1439.
